# SDR IXXA06SMN405S

- Difficulty date: November 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBOARD AILERON LOWER LEADING EDGE SKIN CRACKED AT STATION XA615.000.  REMOVED DAMAGED LEADING EDGE.  FABRICATED NEW LEADING EDGE.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL SURFACE OF NEW LEADING EDGE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW LEADING EDGE.  CHECKED BALANCE OF LEFT OUTBOARD AILERON.  FOUND MOMENT WITHIN TOLERANCE LIMITS MOMENT 3329.9. IAW DC8 SRM 57-8-1 FIG 4 PAGE 9, DC8 SRM 57-1-0, DC8 SRM 51-1-21, DC8 SRM 57-8-1 FIG 4 PAGE 9 ITEM "H", DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-3-0, DC8 SRM 51-3-1 AND DC8 SRM 51-4-3 PAGES 1-3.
